Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Paths and cycles in tournaments
HTML articles powered by AMS MathViewer

by Andrew Thomason PDF
Trans. Amer. Math. Soc. 296 (1986), 167-180 Request permission

Abstract:

Sufficient conditions are given for the existence of an oriented path with given end vertices in a tournament. As a consequence a conjecture of Rosenfeld is established. This states that if $n$ is large enough, then every non-strongly oriented cycle of order $n$ is contained in every tournament of order $n$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C20, 05C38
  • Retrieve articles in all journals with MSC: 05C20, 05C38
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 296 (1986), 167-180
  • MSC: Primary 05C20; Secondary 05C38
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0837805-6
  • MathSciNet review: 837805